# SDR SCNA20160522054

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 51,894 hours, 20,029 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD DRIVEN, RT MLG INBD HINGE DOOR, AFT HINGE FITTING, 2 CRACKS IN HINGE FITTING AT ATTACH FASTENER, ENDS OF CRACKS MARKED IN BLACK, IAW TASK CARD INSTRUCTIONS;  ACCOMPLISH TASK CARD.   ACCOMPLISHED TASK CARD.
